# SDR MWEA020564

- Difficulty date: September 17, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 37,211 hours, 41,195 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4057800906
- Part serial: 88060408
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AIRSPEED INDICATOR FLAGGED AND NEEDLE STUCK AT 80 KNOTS.  --  REMOVED AND REPLACED AIRSPEED INDICATOR.
